# SDR HNAA0000060

- Difficulty date: August 15, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 30,202 hours, 34,101 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO THE FIELD.  FOUND THE NOSE GEAR GROUND LOCK NOT STOWED.  STOWED GROUND LOCK.
